# SDR V0XD20230627003

- Difficulty date: May 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 45633
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 14525422001
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LAV/CARGO SILL LOCATED AT FRAME 61-65 CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SILL IAW EMB 135/145 SRM 51-40-02.
